# SDR DXTA200702645

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 5,747 hours, 3,568 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND NORMALLY, WITH GEAR HANDLE DOWN, ONLY MAIN GEAR DOORS OPENED. 2 CYCLES SAME RESULT. GEAR CAME DOWN WITH EMERGENCY GEAR HANDLE PULLED.   INSP, FAULT CODE 435 PRESENT DURING GEAR SWING. REMOVED LANDING GEAR SELECT HANDLE P/N 307-39. S/N 212 AND REPLACED WITH INSPECTED GEAR HANDLE P/N 12-337-39, S/N 206 IN ACCORDANCE WITH F2000 MM 32-315. REMOVED  AND REPLACED GEAR DOOR PROX DETECTORS L50GA1/R50GA1M P/N 84799031 (2EA) AND INSTALLED NEW DETECTORS, S/NS 2106 AND 2110. OPERATIONAL CHECK GOOD
